Alert archive / Nebraska / Wind Advisories in 2007
Wind Advisory 17, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Jun 5, 2007, 3:52 PM CDT for 20 counties in Nebraska. It took effect at Jun 6, 2007, 1:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2007, 3:52 PM CDT (20:52 UTC)
- In effect from
- Jun 6, 2007, 1:00 PM CDT
- Expired
- Jun 6, 2007, 10:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS North Platte, NE
Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 42 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 052052 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 352 PM CDT TUE JUN 5 2007 ...STRONG WINDS TO IMPACT PORTIONS OF NORTH CENTRAL AND WESTERN NEBRASKA WEDNESDAY AFTERNOON AND EVENING... .LOW PRESSURE WILL INTENSIFY ACROSS SOUTHWESTERN SOUTH DAKOTA WEDNESDAY MORNING. WITH HIGH PRESSURE TO THE EAST...A SHARP PRESSURE GRADIENT WILL DEVELOP ON WEDNESDAY. STRONG SOUTHERLY WINDS EAST OF THIS FEATURE ACROSS SOUTHWESTERN...CENTRAL AND PORTIONS OF NORTH CENTRAL NEBRASKA WILL INCREASE BY LATE MORNING TO 25 TO 35 MPH...WITH GUSTS TO 45 MPH. NEZ005>010-025>029-036>038-057>059-069>071-060830- /O.NEW.KLBF.WI.Y.0017.070606T1800Z-070607T0300Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS-LINCOLN- CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 352 PM CDT TUE JUN 5 2007 /252 PM MDT TUE JUN 5 2007/ ...WIND ADVISORY IN EFFECT FROM 1 PM CDT /12 PM MDT/ TO 10 PM CDT /9 PM MDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT /12 PM MDT/ TO 10 PM CDT /9 PM MDT/ WEDNESDAY. STRONG SOUTHERLY WINDS WILL DEVELOP ACROSS SOUTHWESTERN...CENTRAL AND PORTIONS OF NORTH CENTRAL NEBRASKA WEDNESDAY AFTERNOON AND EVENING. SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH ARE LIKELY. PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS...ESPECIALLY ON EAST TO WEST ROUTES. $$ BUTTLER
4 follow-up statements
000 WWUS73 KLBF 060822 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 322 AM CDT WED JUN 6 2007 ...STRONG WINDS TO IMPACT PORTIONS OF NORTH CENTRAL AND WESTERN NEBRASKA THIS AFTERNOON AND EVENING... .LOW PRESSURE WILL INTENSIFY ACROSS WESTERN SOUTH DAKOTA TODAY. WITH HIGH PRESSURE TO THE EAST...A TIGHT PRESSURE GRADIENT WILL PERSIST INTO TONIGHT. STRONG SOUTHERLY WINDS WILL INCREASE BY LATE MORNING TO 25 TO 35 MPH...WITH GUSTS TO NEAR 50 MPH. NEZ005>010-025>029-036>038-057>059-069>071-061700- /O.CON.KLBF.WI.Y.0017.070606T1800Z-070607T0300Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS-LINCOLN- CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 322 AM CDT WED JUN 6 2007 /222 AM MDT WED JUN 6 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING. STRONG SOUTHERLY WINDS WILL OCCUR ACROSS SOUTHWESTERN...CENTRAL AND PORTIONS OF NORTH CENTRAL NEBRASKA THIS AFTERNOON AND EVENING. SUSTAINED WINDS OF 25 TO 35 MPH WILL OCCUR...WITH GUSTS TO NEAR 50 MPH. PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS... ESPECIALLY ON EAST TO WEST ROUTES. $$ KAR
000 WWUS73 KLBF 061654 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1154 AM CDT WED JUN 6 2007 ...STRONG WINDS TO IMPACT PORTIONS OF NORTH CENTRAL AND WESTERN NEBRASKA THIS AFTERNOON AND EVENING... .LOW PRESSURE WILL INTENSIFY ACROSS WESTERN SOUTH DAKOTA TODAY. WITH HIGH PRESSURE TO THE EAST...A TIGHT PRESSURE GRADIENT WILL PERSIST INTO TONIGHT. STRONG SOUTHERLY WINDS WILL INCREASE BY THIS AFTERNOON TO 25 TO 35 MPH...WITH GUSTS TO NEAR 50 MPH. NEZ005>010-025>029-036>038-057>059-069>071-070300- /O.CON.KLBF.WI.Y.0017.070606T1800Z-070607T0300Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS-LINCOLN- CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 1154 AM CDT WED JUN 6 2007 /1054 AM MDT WED JUN 6 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. STRONG SOUTHERLY WINDS WILL OCCUR ACROSS SOUTHWESTERN...CENTRAL AND PORTIONS OF NORTH CENTRAL NEBRASKA THIS AFTERNOON AND EVENING. SUSTAINED WINDS OF 25 TO 35 MPH WILL OCCUR...WITH GUSTS TO NEAR 50 MPH. PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS... ESPECIALLY ON EAST TO WEST ROUTES. $$ POWER
000 WWUS73 KLBF 062109 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 409 PM CDT WED JUN 6 2007 ...STRONG WINDS TO IMPACT PORTIONS OF NORTH CENTRAL AND WESTERN NEBRASKA THIS EVENING... .LOW PRESSURE WILL CONTINUE TO INTENSIFY ACROSS WESTERN SOUTH DAKOTA. WITH HIGH PRESSURE TO THE EAST...A TIGHT PRESSURE GRADIENT WILL PERSIST INTO TONIGHT. STRONG SOUTHERLY WINDS WILL CONTINUE AT 25 TO 35 MPH...WITH GUSTS TO NEAR 50 MPH. NEZ005>010-025>029-036>038-057>059-069>071-070300- /O.CON.KLBF.WI.Y.0017.000000T0000Z-070607T0300Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS-LINCOLN- CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 409 PM CDT WED JUN 6 2007 /309 PM MDT WED JUN 6 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. STRONG SOUTHERLY WINDS WILL OCCUR ACROSS SOUTHWESTERN...CENTRAL AND PORTIONS OF NORTH CENTRAL NEBRASKA THIS EVENING. SUSTAINED WINDS OF 25 TO 35 MPH WILL OCCUR...WITH GUSTS TO NEAR 50 MPH. PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS... ESPECIALLY ON EAST TO WEST ROUTES. $$ POWER
000 WWUS73 KLBF 070308 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1008 PM CDT WED JUN 6 2007 ...WIND ADVISORY HAS EXPIRED... .A TIGHT PRESSURE GRADIENT WILL ALLOW FOR BREEZY CONDITIONS OVERNIGHT ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA...HOWEVER WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. NEZ005>010-025>029-036>038-057>059-069>071-070415- /O.EXP.KLBF.WI.Y.0017.000000T0000Z-070607T0300Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS-LINCOLN- CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 1008 PM CDT WED JUN 6 2007 /908 PM MDT WED JUN 6 2007/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS OF 10 TO 20 MPH...WITH A FEW HIGHER GUSTS...CAN BE EXPECTED THROUGH THE REMAINDER OF THE NIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. $$ JWS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Jun 5, 3:28 PM CDT, 24 minutes earlier.
Area forecast discussion, Jun 5, 3:28 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CDT TUE JUN 5 2007 ...FORECAST CHALLENGE IS PRECIPITATION CHANCES...AS WELL AS...SEVERE WEATHER AND WIND POTENTIAL... .SYNOPSIS...UPPR LVL DISTURBANCE CROSSING CENTRAL WYOMING ATTM WITH ABUNDANT TCU DEVELOPMENT NOTED ALONG THE I25 CORRIDOR FROM CYS TO CASPER. SURFACE HIGH CONTINUES TO MOVE EAST THIS AFTERNOON...ALLOWING PRESSURE GRADENT TO BEGIN TO STEEPEN ACROSS THE PANHANDLE THIS AFTERNOON. SRLY WINDS HAVE INCREASED TO 20 TO 30 MPH...WITH GUSTS TO 35 MPH. TEMPERATURES AT 2 PM CDT WERE IN THE LWR TO MID 70S. && .DISCUSSION... NEAR TERM (TONIGHT THROUGH THURSDAY NIGHT)...ACTIVE NEAR TERM SHAPING UP WITH PRECIP/SVR POTENTIAL TONIGHT...WINDS AND SEVERE POTENTIAL FOR WEDNESDAY AND WEDNESDAY NIGHT...AND PRECIP CHANCES AND TEMPS FOR THURSDAY. FOR TONIGHT...UPPR LVL TROF... WILL PUSH INTO THE PAC NW STATES THIS EVENING...FLATTENING THE DOWNSTREAM RIDGE OVER THE CENTRAL CONUS. LEAD WAVE...CURRENTLY CROSSING CENTRAL WYOMING...WILL EMERGE ACROSS THE HIGH PLAINS BY 00Z THIS EVENING. HAVE LEFT POPS IN THE FCST IN WESTERN AREAS AS IS AND ADDED THEM FURTHER EAST OVERNIGHT WITH STRONG MID LEVEL WARM AIR ADVECTION CROSSING NEBRASKA...AND DECENT LOW LEVEL JET DEVELOPING OVERNIGHT. IN ADDITON TO PRECIPITATION CHANCES...BUMPED UP CLOUD COVER IN WESTERN AREAS AS SERLY FLOW WILL INCREASE STRATUS POTENTIAL OVERNIGHT. ARE NOT CONCERNED ABOUT FOG THOUGH AS THE INCREASING SURFACE PRESSURE GRADIENT...WILL KEEP THE BOUNDARY LAYER MIXED OVERNIGHT. WEDNESDAY AND WEDNESDAY NIGHT...FORECAST FOCUS SHIFTS TO WINDS AND SEVERE THREAT FOR TOMORROW. THE NAM SOLN THIS MORNING IS CONSISTENT WITH PVS RUNS...DEVELOPING A STRONG 978MB SFC LOW ACROSS SWRN SO DAKOTA TOMORROW AFTERNOON. A SHARP DRYLINE WILL DEVELOP SOUTH OF THIS FEATURE INTO SWRN NEBRASKA BY MIDDAY...WITH MID 60 DEW POINTS PUSHING INTO CENTRAL AND ERN NEBRASKA. -7 TO -8 C TEMPS AT H5 WILL EFFECTIVELY CAP THE ATMOSPHERE UNTIL LATE AFTERNOON BEFORE THE MID LEVEL COOLING CATCHES UP WITH THE DRYLINE. AS IT STANDS...WEAKEST INHIBITION POPS UP FROM WESTERN CUSTER INTO HOOKER COUNTY AT 21Z. IF THE DRYLINE SURGE IS STRONG ENOUGH TO OVERCOME THE CAP...EXPLOSIVE THUNDERSTORM DEVELOPMENT WILL RESULT. SVR PARAMETERS AND INDICES CONTINUE TO INDICATE LIKELY SEVERE STORMS WITH A STRONG POTENTIAL FOR TORNADOES. FOR NOW...WILL PAINT HIGHEST POPS EAST OF LBF...AS DRYLINE IS EXPECTED TO BE EAST OF HERE BY 21Z. IN ADDITION TO THE SEVERE THREAT...WILL HOIST A WIND ADVISORY FOR TOMORROW AFTERNOON AND EARLY EVENING. H85 WIND FIELD WILL INCREASE TO BETTER THAN 40KTS...WITH EFFICIENT MIXING TO THE SURFACE TOMORROW AFTERNOON. SFC GRADIENT TIGHTEST FROM VTN TO OGA EAST...AND NUMERICAL GUIDANCE INDICATING A GOOD POTENTIAL FOR 30 TO 45 MPH WINDS. WILL TIME ADVISORY FROM 18Z TO 03Z TOMORROW...AND THIS MAY NEED TO BE EXTENDED ACROSS THE FAR NERN ZONES...DEPENDING ON THE SPEED OF THE SURFACE TROF. AFTER WEDNESDAY...A SHARP COLD FRONT WILL DIVE SOUTH ACROSS THE FORECAST AREA ON THURSDAY. HAVE TRENDED TEMPS DOWN FOR THURSDAY IN LINE WITH SURROUNDING FORECAST OFFICES. GIVEN THE H85 TEMP FIELD BEHIND THE FRONT...WOULDNT BE SURPRISED TO SEE WIDESPREAD HIGHS IN THE 60S ON THURSDAY. LONG TERM (FRIDAY THROUGH TUESDAY)...MAINLY TRANQUIL CONDS EXPECTED FOR FRIDAY AND SATURDAY...AS THE COLD FRONT AND ASSOCIATED GULF MOISTURE...STALLS ACROSS THE SOUTHERN PLAINS. FAIRLY ACTIVE ZONAL PATTERN DEVELOPS WITH ABUNDANT DISTURBANCES...BUT A LACK OF LOW LEVEL MOISTURE SHOULD SUPRESS PRECIPITATION. BETTER CHANCES FOR PRECIPITATION ARIVE ON SUNDAY INTO EARLY NEXT WEEK. THE PATTERN WILL AMPLIFY AS A BROAD TROF OF LOW PRESSURE DEVELOPS ACROSS THE WESTERN THIRD OF THE CONUS. WARMED TEMPS IN RESPONSE TO THIS PATTERN AND INCREASED PRECIPITATION CHANCES...AS THE CENTRAL PLAINS WILL EXPERIENCE BROAD SWRLY FLOW. && AVAITION...VFR CONDITIONS TO PERSIST THROUGH THE EVENING. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS WESTERN NEBRASKA INTO EARLY EVENING. WINDS WILL REMAIN WELL MIXED OVERNIGHT. MID LEVEL WINDS KICK UP TO 50 KNOTS AT 5KFT OVERNIGHT BUT WINDS SHOULD REMAIN MIXED ENOUGH TO KEEP LLWS OUT OF THE FORECAST. MVFR CLOUD CEILINGS ARE POSSIBLE OVERNIGHT AND PATCHY FOG IS ALSO POSSIBLE AT LBF IN THE RIVER VALLEY. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM 1 PM CDT TO 10 PM CDT WEDNESDAY AND WEDNESDAY EVENING. ZONES NEZ005>010-025>029-036>038-057>059-069>071. && CLB/HIRSCH
Hazardous weather outlook, Jun 5, 3:32 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 332 PM CDT TUE JUN 5 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-062045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 332 PM CDT TUE JUN 5 2007 /232 PM MDT TUE JUN 5 2007/ ...SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE LATE WEDNESDAY AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...REST OF TONIGHT. THUNDERSTORMS REMAIN POSSIBLE OVERNIGHT AS A WARM FRONT ADVANCES EASTWARD. A FEW STORMS ACROSS THE EASTERN HALF OF NORTH CENTRAL NEBRASKA MAY BRIEFLY BECOME STRONG AND CONTAIN BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY WINDS. ANY ACTIVITY SHOULD END OR MOVE EAST OF THE OUTLOOK AREA BY DAYBREAK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE LATE WEDNESDAY AFTERNOON AND EVENING. THE AREA AT RISK FOR SEVERE WEATHER IS ALONG AND EAST OF HIGHWAY 83 WITH CONDITIONS WORSENING EASTWARD. THE ATMOSPHERE IS EXPECTED TO BECOME VERY UNSTABLE AND WINDS ALOFT WILL BE STRONG. PEOPLE ACROSS CENTRAL AND NORTH CENTRAL NEBRASKA SHOULD MAINTAIN A HIGH STATE OF READINESS FOR THE POSSIBILITY OF AN ISOLATED TORNADO. STORM DEVELOPMENT IS CONTINGENT UPON THE ATMOSPHERE RELEASING ITS ENERGY AND THERE APPEARS TO BE SUFFICIENT INHIBITION SO THAT ONLY A FEW STORMS ARE EXPECTED TO FORM. ANY STORMS WHICH FORM WILL LIKELY BECOME QUITE SEVERE AND PRODUCE VERY LARGE HAIL...WIND DAMAGE AND POSSIBLY A TORNADO. THURSDAY THROUGH SUNDAY...SEVERAL WEAK WAVES WILL MOVE ACROSS REGION WITH GENERAL THUNDERSTORMS POSSIBLE WITH EACH WAVE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE WEDNESDAY AFTERNOON. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CDC/KAR
Nearby
Wind Advisories in Nebraska, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.